On the dynamics of a parametrically excited planar tether

Zukovic, M., Kovacic, I. and Cartmell, M.P. (2015) On the dynamics of a parametrically excited planar tether. Communications in Nonlinear Science and Numerical Simulation, 26 (1-3). pp. 250-264. ISSN 1007-5704

Abstract

Metadata

Authors/Creators:
  • Zukovic, M.
  • Kovacic, I.
  • Cartmell, M.P.
Copyright, Publisher and Additional Information: © 2015 Elsevier B.V.
Keywords: Tether; Parametric excitation; Orbital angular velocity; Spinning; Libration
Dates:
  • Published: 1 September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Funding Information:
FunderGrant number
ROYAL SOCIETYIE130406
Depositing User: Symplectic Sheffield
Date Deposited: 28 Jan 2016 09:55
Last Modified: 19 Mar 2016 22:33
Published Version: https://dx.doi.org/10.1016/j.cnsns.2015.02.014
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.cnsns.2015.02.014

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics